# SDR CA980317035

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D9A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Washer
- Part number: MS172272
- Condition: Worn
- Location: Tabs
- Part time: 2,592 hours
- Component: 65502535
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT RETURNED DUE FLAPS WOULD NOT LOWER PAST 10 UNITS ON APPROACH.  RETAINING WASHERS BACKED OFF OF DRIVE SHAFT.  TR REPLACED.
